Follow
Jerzy Zabczyk
Jerzy Zabczyk
Profesor of mathematics, Polish Academy of Sciences
Verified email at impan.pl
Title
Cited by
Cited by
Year
Stochastic equations in infinite dimensions
G Da Prato, J Zabczyk
Cambridge university press, 2014
75012014
Ergodicity for infinite dimensional systems
G Da Prato, J Zabczyk
Cambridge university press, 1996
20081996
Mathematical control theory
J Zabczyk
Springer International Publishing, 2020
10172020
Stochastic partial differential equations with Lévy noise: An evolution equation approach
S Peszat, J Zabczyk
Cambridge University Press, 2007
9002007
Second order partial differential equations in Hilbert spaces
G Da Prato, J Zabczyk
Cambridge University Press, 2002
5282002
Stability and stabilizability of infinite-dimensional systems
AJ Pritchard, J Zabczyk
Siam Review 23 (1), 25-52, 1981
2481981
Regularity of solutions of linear stochastic equations in Hilbert spaces
G Da Prato, S Kwapieň, J Zabczyk
Stochastics: An International Journal of Probability and Stochastic …, 1988
2301988
Remarks on the control of discrete-time distributed parameter systems
J Zabczyk
SIAM Journal on Control 12 (4), 721-735, 1974
2281974
Nonlinear stochastic wave and heat equations
S Peszat, J Zabczyk
Probability Theory and Related Fields 116, 421-443, 2000
1942000
Strong Feller property and irreducibility for diffusions on Hilbert spaces
S Peszat, J Zabczyk
The Annals of Probability, 157-172, 1995
1931995
A note on C_0-semigroups
J Zabczyk
Bull. l'Acad. Pol. de Sc. Serie Math. 23, 895-898, 1975
1771975
Remarks on the algebraic Riccati equation in Hilbert space
J Zabczyk
Applied Mathematics and optimization 2 (3), 251-258, 1975
1731975
Some comments on stabilizability
J Zabczyk
Applied Mathematics and Optimization 19 (1), 1-9, 1989
1591989
Structural properties of semilinear SPDEs driven by cylindrical stable processes
E Priola, J Zabczyk
Probability theory and related fields 149 (1), 97-137, 2011
1462011
Stochastic evolution equations with a spatially homogeneous Wiener process
S Peszat, J Zabczyk
Stochastic Processes and their Applications 72 (2), 187-204, 1997
1461997
Controllability of stochastic linear systems
J Zabczyk
Systems & Control Letters 1 (1), 25-31, 1981
1211981
Encyclopedia of Mathematics and its Applications
G Da Prato, J Zabczyk
Stochastic Equations in Infinite Dimensions 44, 454p, 1992
1041992
Wong-Zakai approximations of stochastic evolution equations
G Tessitore, J Zabczyk
Journal of Evolution Equations 6 (4), 621-655, 2006
962006
An optimal selection problem associated with the Poisson process
R Cowan, J Zabczyk
Theory of Probability & Its Applications 23 (3), 584-592, 1979
941979
On Kolmogorov’s equations for finite dimensional diffusions
NA Krylov, J Zabczyk, M Röckner, NV Krylov
Stochastic PDE’s and Kolmogorov Equations in Infinite Dimensions: Lectures …, 1999
901999
The system can't perform the operation now. Try again later.
Articles 1–20